# SDR C2XA07SH020

- Difficulty date: April 15, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 16,700 hours, 12,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND CORROSION ON THE I/B SIDE & FLANGE OF THE LEFT OMEGA BEAM AT FRM 20.  MAINTENANCE REPAIRED LEFT OMEGA BEAM AT FRM 20 IAW EMB 145 SRM 53-00-10.  AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
